MathSciNet Relay Station
MathSciNet bibliographic data
MR1501974 34B05 (34A30 34L99 49J10)
Bliss, Gilbert A. Definitely self-adjoint boundary value problems. Trans. Amer. Math. Soc. 44 (1938), no. 3, 413–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement